# SDR ASAA2017031120114

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,422 hours, 2,160 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED WHEN PUSHING RECALL, RESET WITH MASTER CAUTION.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTL BITE TEST IAW AMM 21-61-00,  FOUND THE NR 2 CONTROLLER WITH FLT DECK TRIM VALVE FAULT ON PREVIOUS FLT, CONTINUED WITH VERIFY TEST AND BOTH CONTROLLERS OPS NORMAL.  TEST PASSED WITH NO FAULTS.  PERFORMED ANOTHER TEST OF BOTH CONTROLLERS,  ALL OPS NORMAL, NO FAULTS AND OVERHEAD CONTROL CABIN ZONE TEMP LIGHT REMAINS EXTINGUISHED WITH MASTER RECALL. NO HISTORY LAST 30 DAYS. GROUND VERIFICATION SUCCESSFUL.
